# SDR CA071119002

- Difficulty date: November 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 5,279 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oat Indicator
- Part time: 7,326 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) OAT INDICATION ON EIS ERRACTIC. ONE OF THE PINS IN OAT CONNECTOR FOUND LOOSE. NEW CONNECTOR INSTALLED WITH 2 NEW PINS. SYSTEM NORMAL.  (TC NR 20071119002)
